What to do if I have skin rash and swelling after having twinrix shot ,before going to doctor?

Question is Closed Report Mark as Favorite

Answers (3)

Anonymous

9 Jul 2010

I believe you should your pharmacist.
They know more abouy which specific topical cream you can apply without causing side effects and also making your rash swollen.
Regarding the swelling, which part of your body is swollen, also ask your pharmacist,for the same reason. I do not know where these conditions came from.

What did you take? What happened, did it just appeared suddenly or did they developed slowly?

Best of luck.

Votes: +0
Anonymous

9 Jul 2010

I would say talk to your doctor about it. Its a good thing you havent already seen him so you can talk to him about it and tell him what you told us. It sounds like an allergic reaction to the medicine.

Votes: +0
Anonymous

10 Jul 2010

I found this;
Pain/redness/swelling/itching at the injection site are common side effects from this injection. Application of ice, 20 minutes off/20 minutes on over the injection site as well as the use of otc medications like ibuprofen and Benadryl (if ok'd by your doctor) will help. Hope this helps some.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

When taken phentermine and you get a rash what can you use for the rash?

when you take phentermine and you get a rash what can you use for the rash can i take benadril for the rash or should i go see a doctor or should i ...

1 answer 10 Jul 2010

Retin A - Itchy inflammed rash - anyone else had this?

I have used Retin A gel twice in one week and my cheeks are swollen and I have a rash that is itchy?The rash has now developed into itchy, crusty ...

1 answer 11 Aug 2010

I have been taking Rozerem now for a month. I have started to have big time trouble with my face ,?

... throat, legs, and and hands with swelling and being able to swollow. What a scarry feeling. I also have a small rash under my skin and itching. ...

1 answer 26 Oct 2011

Skin Rash - 'm sick melanoma 3 years ago and now pick drug Zelburav 15 days ago, and I have about a?

... week rose with an increase in heat rashes and swelling and redness travels in several places and is continuing till now and Atnlol paracetamol ...

0 answers 20 Jan 2013

I had my depo shot for the third time and now I have a rash Hellpp?

I have been getting the depo shot for a year now, however I went on 8/15 and had my most recent shot. The next morning I woke up with a horrible itch ...

1 answer 16 Sep 2013